Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Its been 3 days that iv been using bp, i do use 5%, the spotts seem to have been going which im happy about but my face is turning slightly red, its not like red from acne, its like my cheeks are turning slightly darker red than my skin ? help guys ?

Link to comment
Share on other sites

Renado,

Please refrain from posting in only the Announcements and Feedback forum. This is not the right place to be posting questions! I have moved your posts before and told you what you should do. I am moving this thread to the correct place.

To answer your question, the redness that you are experiencing is very common during the early stages of using BP. While your skin is getting used to it some irritation and redness will occur. How much are you using at the moment? My best advice would be to follow the same rules as for the Acne.org Regimen- start small and gradually increase the amount. But as you are using 5% rather than the 2.5% recommended you should start with even less.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×